| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported a broken crown on tooth #5 while wearing the aligners.Medical intervention is required, and an implant will be placed.Aligner treatment was not discontinued.For this event, the patient identifier is (b)(6) and the complaint number is
(b)(4).
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to damaged crown (cracked dental restoration).This adverse event is being reported after 30 calendar days.During the evaluation of the complaint, it was found that the customer had reported the event before and it was not captured by the former complaint handling system.Capa-2021-007 was initiated in order to improve complaint handling system.